# SDR AALA202208233799

- Difficulty date: July 27, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A300*
- Aircraft serial: 3944
- Aircraft time: 42,876 hours, 15,771 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 61375
- Part serial: 613708167
- Condition: None
- Location: Zone 300 - Stabs
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB AND CRUISE, TWICE THE AIRCRAFT HAD AN ABRUPT YAW TO THE LEFT AIRCRAFT ON AUTOPILOT #1. **ORIGINAL REPORT WAS AALA202207292549** MAINTENANCE REPLACED RUDDER YAW DAMPER SERVO ACTUATOR PER AMM 27-26-51. REPLACED RUDDER TRIM ACTUATOR PER AMM 27-22-51. (AALA202208233799) DURING THE TROUBLE SHOOTING OF THIS EVENT MAINTENANCE ALSO FOUND THE #1 FLIGHT AUGMENTATION COMPUTER (FAC) CAUSING A RUDDER TRIM 1 FAULT MESSAGE AND REPLACED IT PER AMM 22-66-34. (AALA202208235283). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
